WoRMS banner
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorAnekes affinis (Jeffreys, 1883) 
AphiaID: 141477

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorMollusca (Phylum) > Checked: verified by a taxonomic editorGastropoda (Class) > Checked: verified by a taxonomic editorVetigastropoda (Subclass) > Checked: verified by a taxonomic editorSeguenzioidea (Superfamily) > Checked: verified by a taxonomic editor[unassigned] Seguenzioidea (Family) > Checked: verified by a taxonomic editorAnekes (Genus) > Checked: verified by a taxonomic editorAnekes affinis (Species)
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorAnekes Bouchet & Warén, 1979
Orig. name Checked: verified by a taxonomic editorCyclostrema affine Jeffreys, 1883
Synonymised
names
  Checked: verified by a taxonomic editorCyclostrema affine Jeffreys, 1883 (original combination)
Sources 
new combination reference Warén A. (1992). New and little known "Skeneimorph" gastropods from the Mediterranean Sea and the adjacent Atlantic Ocean. Bollettino Malacologico 27(10-12): 149-248, available online at http://www.societaitalianadimalacologia.it/Bollettino/Bollettino%201991/Boll.%20Mal.%201991%20149-247.pdf [details]

[show all]
Environment marine
Distribution 
From other sources
North Atlantic Ocean
Unreviewed: has not been verified by a taxonomic editorEuropean waters (ERMS scope) [details]
Links Unreviewed: has not been verified by a taxonomic editorTo CLEMAM 
Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
Unreviewed: has not been verified by a taxonomic editorTo PESI 
Images Unreviewed: has not been verified by a taxonomic editor[show unreviewed]
LSID urn:lsid:marinespecies.org:taxname:141477
Taxonomic
Edit history
 
Date   action   by
2004-12-21 15:54:05Z  created  Gofas, Serge
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Gofas, S. (2004). Anekes affinis (Jeffreys, 1883). In: MolluscaBase (2016). Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php?p=taxdetails&id=141477 on 2016-12-11
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License